MAUDE Adverse Event Report: D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV EVA VITRECTOMY PACK VGPC INPUT 25G

D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV EVA VITRECTOMY PACK VGPC INPUT 25G
Catalog Number 8300.25G02
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/03/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device history lot review: there was nothing relative to the complaint.This lot met the specifications outlined for release.Sample analysis: no sample was returned.Conclusion: there is no evidence of any manufacturing issues that would result in a tip detachment.This is likely an isolated incident.We are unable to confirm since no sample was received.(b)(4).All available information has been provided.This complaint has now been closed.
 
Event or Problem Description
A report has been received of an incident that occurred in france.During surgery, the tip detached from the handle before the end of the surgery.And during the surgery, there was a time with no light at all.There is no available information on the status of the patient therefore we assume no patient injury.

Brand Name
EVA VITRECTOMY PACK VGPC INPUT 25G
Common Device Name
EVA VITRECTOMY PACK VGPC INPUT 25G
Manufacturer (Section D)
D.O.R.C DUTCH OPHTHALMIC INTERNATIONAL BV
scheijdelveweg 2
zuidland, netherlands
NL 
MDR Report Key7345626
Report Number1222074-2018-00051
Device Sequence Number1325561
Product Code HQE
UDI-Device Identifier08717872019024
UDI-Public08717872019024
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 07/03/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date12/15/2015
Device Catalogue Number8300.25G02
Device Lot Number2000366916
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2015
Initial Report FDA Received Date03/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1